Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
160 Doctors are Online

When should I take tab. Yasmin to delay periods?

Hi, I have just been to the doctors and he has given me a prescription for the pill yasmin . It will be the first time I have taken the pill, I just wanted to know whether and how I can use it to delay my period whilst I am on holiday. I plan to go away anytime between the 11th and 20th of August and my period will start within this time frame! If I start it a week before I go away and the 2 weeks I would be due will it delay my period or not??
Asked On : Fri, 3 Aug 2012
Answers:  1 Views:  896
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
General & Family Physician 's  Response
Thanks for query,
Yasmin is a birth control pill usually taken for contraception from first day of menstrual cycle
to 21 days.
You want to use this medicine for delay in your period right?
You take one pill daily from 7th August daily up to completion of your vacation i.e up to 20 th August.You will then get your withdrawal bleed about 24-27 of August.
If your regular period is between 3-9 August then it will not work though started from 7 th August.
Answered: Sat, 4 Aug 2012
I find this answer helpful

 1 user finds this helpful

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor